MathSciNet Relay Station
MathSciNet bibliographic data
MR2738595 90C33 (47J20 49J40)
Hu, Rong; Fang, Ya-Ping On the nonemptiness and compactness of the solution sets for vector variational inequalities. Optimization 59 (2010), no. 7, 1107–1116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement